# SDR SWAA2022021019131

- Difficulty date: March 6, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 40,244 hours, 23,546 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK FAIRING HAS 2 FASTENERS PULLED THROUGH ON OUTBOARD SEAL ATTACHMENT / PERFORMED INTERIM REPAIR PER SRM 57-53-70-2R-2 DVI OF REPAIR REQUIRES EVERY 500 CYCLES
